# SDR ASAA2023052444663

- Difficulty date: May 24, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,561 hours, 15,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219720200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORS STRUCTURE UNDER FLOORBOARD 261JG BETWEEN FRAMES 69 AND 70 APPROX 3 INCHES RIGHT FROM CENTER BUTTLINE HAS CORROSION. DOT ATTACHED. CIRCLED IN RED GREASAE PEN.  GROUNDED - YES. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM A320 53-00-14. CORROSION LOCATED AT HARD POINT WHERE NO CORROSION ALLOWED. REMOVED STRUCTURE IAW A320 SRM 51-42-11. LOCATED, DRILLED, AND DEBURRED NEW BEAM PN D5347219720200 PO 1064973.1 IAW A320 SRM 51-44-11. INSTALLED ATTACH FITTINGS IAW A320 SRM 51-42-11. INSTALLED BEAM IAW A320 SRM 51-42-11 AND AIRBUS DWG D58472097
